Vicks DayQuil Severe + VapoCool Cold & Flu Relief Caplets Non Drowsy - 24 Count
Loading..
Active Ingredients: In Each Caplet: Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Guaifenesin (200 mg), Phenylephrine HCl (5 mg). Purposes: Pain Reliever/Fever Reducer, Cough Suppressant, Expectorant, Nasal Decongestant. Inactive Ingredients: Croscarmellose Sodium, Crospovidone, FD&C Yellow 6 Aluminum Lake, Flavor, Maltodextrin, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Pregelatinized Starch, Silicon Dioxide, Stearic Acid, Sucralose, Talc, Titanium Dioxide.
Cold & Flu, Coated Caplets

Other Information: Each caplet contains: sodium 4 mg. Do not exceed 25 degrees C. Misc: Vicks VapoCool. Acetaminophen, phenylephrine HCl, dextromethorphan HBr, guaifenesin. Minor aches & pains, fever. Nasal congestion & sinus pressure. Cough. Chest congestion. Non-drowsy. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com. www.pg.com.

More

Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 8 caplets in 24 hours, which is the maximum daily amount for this product; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if you are now taking a prescription monoamine oxidase inhib
Directions Directions: Take only as directed. Do not exceed 8 caplets per 24 hrs. Adults & Children 12 Yrs & Over: 2 caplets with water every 4 hrs. Children 4 to Under 12 Yrs: Ask a doctor. Children Under 4 Yrs: Do not use.
About the Producer P & G
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.